4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, G.-H., 2019. Essays on finitely repeated games, Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H., 2018. Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, no.585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H., 2018. A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, no.584, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: harvard1

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
Demeze-Jouatsa, G.-H., 2019. Essays on finitely repeated games, Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H., 2018. Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, no.585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H., 2018. A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, no.584, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: harvard1

Export / Einbettung